# SDR AALA950572

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- System (JASC): 2150 · Cabin Cooling System
- Part: Separator
- Part number: 17946081
- Condition: Overserviced
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0311 - DURING CRUISE EN ROUTE DFW-PDX SMOKE IN CABIN, AIR INTERRUPTED BACK TO DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT.  NR 2 AIR CYCLE MACHINE OVERSERVICED.  SERVICED TO PROPER LEVEL, PRECAUTIONARY REPLACED BOTH WATER SEPARATOR PACKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED FCF, NO SMOKE NOTED AND SYSTEM CHECKED NORMAL OPERATION.  (W)
